MathSciNet Relay Station
MathSciNet bibliographic data
MR1981754 62H05 (62E10)
Arnold, Barry C.; Castillo, Enrique; Sarabia, José María Conditionally specified multivariate skewed distributions. Selected articles from San Antonio Conference in honour of C. R. Rao (San Antonio, TX, 2000). Sankhyā Ser. A 64 (2002), no. 2, 206–226.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement